Bad Karma, prescription drugs, and now PayPal

Help Support QuadraphonicQuad:

boondocks

Senior Surround Collector
Joined
Apr 19, 2006
Messages
2,431
Location
State of Being
I've been apparently on a roller coaster in my mind for a few weeks due to a new (to me) prescription drug. My wife pointed out that I have been saying some nonsensical things or going on at length about different subjects in what she called "professor mode" and just generally being annoying.
I'm not going to go back and read whatever I've posted lately, yet, I'm almost afraid to. But if I've been out of line , offended anyone or just prattled on then please accept my deepest apologies. Hopefully this has not been the case!

I discovered also that I've been double charged 3 times by PayPal when purchasing at one particular pc parts/watercooling site. I've been dealing with them over 10 years and until lately no problems. Apparently their site and PayPal are not playing nice for some customers. But it's all being sorted out. That I missed this entirely until a few days ago I guess illustrates somewhat how the drug affected me, as we live as many do mindful of where every dollar goes. For me to miss double charges I must have been quite loopy.

So there it is.
:(
 

Sonik Wiz

๐Ÿ‘‚ 500 MPH EARS ๐Ÿ‘‚
Joined
May 30, 2005
Messages
3,187
Location
Kansas City
I've been apparently on a roller coaster in my mind for a few weeks due to a new (to me) prescription drug. My wife pointed out that I have been saying some nonsensical things or going on at length about different subjects in what she called "professor mode" and just generally being annoying.
I'm not going to go back and read whatever I've posted lately, yet, I'm almost afraid to. But if I've been out of line , offended anyone or just prattled on then please accept my deepest apologies. Hopefully this has not been the case!

I discovered also that I've been double charged 3 times by PayPal when purchasing at one particular pc parts/watercooling site. I've been dealing with them over 10 years and until lately no problems. Apparently their site and PayPal are not playing nice for some customers. But it's all being sorted out. That I missed this entirely until a few days ago I guess illustrates somewhat how the drug affected me, as we live as many do mindful of where every dollar goes. For me to miss double charges I must have been quite loopy.

So there it is.
:(
All your posts look good n solid to me! Take care the roller coaster ride always comes to a stop and your back on terra firma.
 
Last edited:

4-earredwonder

QQ Lifetime Supporter
Joined
Jan 9, 2013
Messages
19,288
I've been apparently on a roller coaster in my mind for a few weeks due to a new (to me) prescription drug. My wife pointed out that I have been saying some nonsensical things or going on at length about different subjects in what she called "professor mode" and just generally being annoying.
I'm not going to go back and read whatever I've posted lately, yet, I'm almost afraid to. But if I've been out of line , offended anyone or just prattled on then please accept my deepest apologies. Hopefully this has not been the case!

I discovered also that I've been double charged 3 times by PayPal when purchasing at one particular pc parts/watercooling site. I've been dealing with them over 10 years and until lately no problems. Apparently their site and PayPal are not playing nice for some customers. But it's all being sorted out. That I missed this entirely until a few days ago I guess illustrates somewhat how the drug affected me, as we live as many do mindful of where every dollar goes. For me to miss double charges I must have been quite loopy.

So there it is.
:(
All your posts look good n solid to me! Take care the roller coaster ride always ends.
Hey, WE'RE ALL HIGH ON QQ FORUM! It's the gift that keeps on giving! โค
 

boondocks

Senior Surround Collector
Joined
Apr 19, 2006
Messages
2,431
Location
State of Being
Thanks, everyone.
Getting older, a lot of people will tell you the weeks just seem to fly by, myself included.
But when it's apparently drug induced it's a bit scary, at least after the fact.
I've tried and now rejected all but one prescription drug from a short list for whatever makes my body and limbs want to act like restless legs on steroids because the side effects have been too much.
One parkinson's drug helps some, though.
 

kap'n krunch

2K Club - QQ Super Nova
Joined
Nov 25, 2008
Messages
7,986
Location
la nouvelle orleร ns, estados hundidos
Thanks, everyone.
Getting older, a lot of people will tell you the weeks just seem to fly by, myself included.
But when it's apparently drug induced it's a bit scary, at least after the fact.
I've tried and now rejected all but one prescription drug from a short list for whatever makes my body and limbs want to act like restless legs on steroids because the side effects have been too much.
One parkinson's drug helps some, though.
So sorry, brother...
I for one, am going through a LOT of changes after my back surgery (did you say a LOT of PRESCRIPTION drugs????, hell , I am taking about 7 of them on a daily basis!), and my loved ones telling me I am being lazy because I blame it all on my pain; THAT is worse than ANY physical pain cause I have worked my ass off in this life and just cause I can't find a job in NOLA does not mean I do not want to work! And , yes, PAIN is a "silent" enemy cause my issue is that I am VERY good at "abstracting" my pain but after many hours it POUNCES on you ALL AT ONCE so I have to "scale down my abstracting" so I know where I am pain wise, which is not gonna be easy...
At least from MY point of view, I am an old dog and unless I get attacked PERSONALLY, which has not happened here, I do not get vicious and my skin is quite thick from living with Spaniards for 26 years (spanish members here can attest to that! Some spaniards can bepretty rough.. but they don't mean it...mostly... that's how they are...)
ยกUn abrazo!
 
Top